Suffering from tuberculoma. Having severe headache inspite of medication. Solution?
My daughter is 12 years old and she is suffering from tuberculoma. she is being treated by doctors at AIIMS, New Delhi. We are getting her treatment from last 3 months . At many occasions she reports severe headache inspite of regular medication. We try giving her pain killers prescribed by doctors still it does no good. Can anyone please guide as to why this pain occurs and if anything could be done to control this situation. I will be grateful for your kind suggestion.
Hi, Your daughter you meant to say episodic headache ( that lasts for half or few hrs)
This type of episodic headache can be feature of associated seizure phenomenon ( non convulsive type) when underlying tuberculoma is there. She should be put on anti epileptic drugs or dose need to be adjusted or increased if she is already on fits medicines
If the headache is continous one then 2 causes either raised intracranial tension secondary to edema or increased lesion size other is hydrocephalus.
Later one ( continous headache) requires further clinical evaluation and CT scan brain to confirm .
Don't worry Tuberculoma is completely curable disease , where anti tuberculous treatment should be given for one year
Hope this will help you
Dr Sandhya Manorenj Hyderabad
I find this answer helpful
1 user finds this helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]